# SDR USAAF98047

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1696 - AFTER DEPARTURE FROM PIT, 'RT MLG' MESSAGE APPEARED ON MULTIFUNCTION DISPLAY AND BLUE INTRANSIT LIGHTS REMAINED ON IN GEAR HANDLE.  CREW RECYCLED GEAR WITH SAME RESULT.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE RIGHT MAIN GEAR UPSTOP DAMPER.  GEAR SWING WAS GOOD.  (X)
